# SDR SWAA2024121872128

- Difficulty date: November 26, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 70,839 hours, 42,333 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT SUB THRESHOLD WEB STA 807-837; RBL 24-RBL 28; WL 157.<[01] REMOVED AND REPLACED AFT CARGO COMPARTMENT SUB THRESHOLD WEB STA 794.37 - 847; RBL 24-RBL 28; WL 157. PER SRM 51-40-02 AND DWG # 146A8340 REV:-.;[02] TASK CARD COMPLETED.;[03] TASK COMPLETE
